International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 2, Part A

A study of convex properties of mean values of entire functions of several complex variables represented by multiple Dirichlet series


Author(s): Vinita Vijai

Abstract: In this paper, an attempt is made to study some convex problems relating mean values I_2 (σ_1,σ_2 ) andm_(2,k) (σ_1,σ_2 ) of an entire function f(s_1,s_2 ) of two complex variables.

Pages: 60-63 | Views: 32 | Downloads: 3

Download Full Article: Click Here
How to cite this article:
Vinita Vijai. A study of convex properties of mean values of entire functions of several complex variables represented by multiple Dirichlet series. Int J Stat Appl Math 2017;2(2):60-63.
Call for book chapter
International Journal of Statistics and Applied Mathematics